Archive for October, 2009

Probiotics for Eczema Rash: Adding Good Bacteria To Your Diet

Taking antibiotics can rob the body of good bacteria and some people notice they get a rash or yeast infection after an infection. Keep in mind that you may have a drug rash which is an allergic reaction to a medication such as penicillin.

Plaque Psoriasis Symptoms: Scales, Flaky Skin and Redness

Plaque psoriasis symptoms do not just affect the outer skin but also the scalp and nails. Some tend to confuse psoriasis with seborrhea dermatitis (which also has symptoms of red, scaly skin that itches) but the difference is that the latter gives the scalp a greasy feeling.

Drug Rash: Skin Rashes from Medication

Drug rashes are skin irritations that occur due to allergic reactions to medications or antibiotics. They look like small bumps, or scaly itchy skin patches. The appearance of these rashes vary in both appearance and severity.

Is It Scabies or Bedbugs: What Are These Red Marks

When you get a red rash, how do you know if it’s scabies, bedbugs or something else? These two skin disorders are in the news daily.

Estrogen Compounds in Moisturizers

Dr. Adrienne Olson submitted a number of moisturizers to a lab to be analyzed and found out that six of them contained estrone or estriol. She is a breast cancer survivor and did not want to expose herself to estrogen that could be absorbed topically.

Toddler Eczema: Does Your Child Have Itchy Red Skin Bumps

Eczema occurs in about 14-21% of children. It is most likely to affect children with allergic tendencies and those whose family line has had the problem. It is also common in children with hay fever and asthma. Check your family tree to see if there are problems with respiratory allergies or skin reactions. Call some cousins you haven’t spoken with recently to see if it they have had problems in this area.

HIV Rash: Signs and Symptoms

A person who is tested positive for HIV might see what is called an HIV rash on their skin. At some point during their illness, at least 85% of HIV sufferers will have this rash. This symptom occurs roughly 2 to 4 weeks after a person is infected.